# SDR SWIA2021080560024

- Difficulty date: May 23, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 44,500 hours, 37,698 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE LH OUTBOARD FLAP HAS APPROX. 40 SMOKING RIVETS ON ITS UPPER SKIN. (ALL RIVETS MARKED WITH RED GREASE PENCIL)     (C-CHECK RO 8/1/2021)     REMOVED AND INSTALLED 40(EA) NEW RIVETS ON L/H OUTBOARD FLAP UPPER SKIN REF. REO 601R-57-53-1223 REV -- DATED 2021-06-24. COMPLIED WITH 51-900-1003-SKY / SOLID FASTENERS CHANGED FOR BLIND FASTENERS,  WEIGHT CHANGE IS NEGLIGIBLE.
